# SDR WTAA970105

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - AFTER TAKEOFF, RIGHT ENGINE TORQUE TO 70 PERCENT DROP REPORTED.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE DEFERRED TTL SYSTEM PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY PERFORMING CONTINUITY CHECK OF RIGHT TTL SYSTEM, PERFORMED TTL TRIP TEST WITH SRL.  NO DISCREPANCIES NOTED.  OPERATIONAL CHECK SATISFACTORY.  (X)
